# SDR CA030108011

- Difficulty date: January 6, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 56,595 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) DURING CRUISE, THE APU FIRE DETECT LIGHT FLICKERED 3 TIMES. MAINTENANCE GROUND TESTED, NO FAULTS FOUND AND AIRCRAFT RELEASED FOR SERVICE.THE NEXT DAY THE APU FIRE DETECT LIGHT CAME ON BEFORE LANDING. AFTER LANDINGTHE APU FIRE LIGHT AND BELL CAME ON AND THE FLIGHT CREW PULLEDTHE FIRE HANDLE AND THE LIGHT STAYED ON. THE FIRE BOTTLE WAS DISCHARGED. NO IN DICATION OF FIRE. MAINTENANCE VERIFIED NO FIRE BUT THE APU COMPARTMENT WAS CONTAMINATED WITH DEICE GLYCOL. THE FIRE BOTTLE WAS REPLACED BUT NIL STOCK ON THE SQUIB SO THE APU WAS MEL'D AND THE AIRCRAFTRELEASED FOPR SERVICE. WILL UPDATE WITH ADDITIONAL INFO REGARDING THE DETECTION SYSTEM.
